I was so hoping Depo shot would keep AF away!

Discussion in 'Waiting To Try' started by mom2pne, Nov 20, 2011.

  1. mom2pne

    mom2pne Well-Known Member

    Joined:
    Jul 3, 2008
    Messages:
    2,514
    Likes Received:
    33
    It had in the past. I went many years without :witch: showing up and even was put on bcp because of it. But no, not this time. It would have been 6 months tomorrow since my last cycle started and I got the shot a few days later and have been getting it every 11-12 weeks like clock work since. I just hate this....mostly because I'd rather it be a cycle I'd know I'd be ovulating and we would be trying. That was part of the reason I chose this form of birth control.

    Having :witch: for no reason stinks! Also, I've been cramping most of the day. :growlmad:
     
  2. LollyZ

    LollyZ WTT indefinitely

    Joined:
    Aug 26, 2011
    Messages:
    202
    Likes Received:
    0
    I don't know, but it seems bc works differently as time goes by? :shrug: I was on the bc patch and it worked fine, but then I started spotting badly on it. The shot never worked for me, I spotted all the time!
    Maybe you should see your doc about it? Mine said that because I was bleeding on the shot I should have taken pills for some time on top of the shot..
     
  3. bornthiswayxo

    bornthiswayxo Well-Known Member

    Joined:
    Apr 20, 2011
    Messages:
    1,750
    Likes Received:
    0
    6 months into mine I started bleeding a lot. It calmed down after 3 weeks. It's horrible, but it really does randomise your AF. :(
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice